Distributive Lattices

Journal of Symbolic Logic 42 (4):587-588 (1977)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Infinite substructure lattices of models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Decision problem for separated distributive lattices.Yuri Gurevich - 1983 - Journal of Symbolic Logic 48 (1):193-196.
Monadic Distributive Lattices.Aldo Figallo, Inés Pascual & Alicia Ziliani - 2007 - Logic Journal of the IGPL 15 (5-6):535-551.
Boolean Algebras and Distributive Lattices Treated Constructively.John L. Bell - 1999 - Mathematical Logic Quarterly 45 (1):135-143.
Free modal lattices via Priestley duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
Some elementary properties of conditionally distributive lattices.Jacek Hawranek & Jan Zygmunt - 1983 - Bulletin of the Section of Logic 12 (3):117-120.
Free q-distributive lattices.Roberto Cignoli - 1996 - Studia Logica 56 (1-2):23 - 29.

Analytics

Added to PP
2015-02-05

Downloads
65 (#249,785)

6 months
19 (#135,533)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Heyting Algebras: Duality Theory.Leo Esakia - 2019 - Cham, Switzerland: Springer Verlag.
A complete many-valued logic with product-conjunction.Petr Hájek, Lluis Godo & Francesc Esteva - 1996 - Archive for Mathematical Logic 35 (3):191-208.
An infinity of super-Belnap logics.Umberto Rivieccio - 2012 - Journal of Applied Non-Classical Logics 22 (4):319-335.

View all 154 citations / Add more citations

References found in this work

No references found.

Add more references